Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I have pain in right flank after lithotripsy

Hi, I have my stone 1.3 mm removed by 2 sessions lithotripsy and there was no kidney pain after that but right after the lithotripsy i have a permanent lower right back pain at right flank. The pain increases when i am lay on bed straight but the pain decreases when i have a walk. Now it is more then one year i am suffering from this pain in right flank and mu ultrasound and renal test reports are all ok.
Asked On : Sun, 6 Jun 2010
Answers:  2 Views:  1371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
looks like you have an orthopedic problem than a kidney problem.
i would advise you to get a x ray of the pelvis done especially of the lumbosacral joint.
i would advise you to consult a orthopedicain in this regard and get yourself tested.
i hope i have answered your query.
take care
Answered: Mon, 24 Oct 2011
I find this answer helpful
  Anonymous's Response
Me too , i had lithotripsy two weeks ago and i was fine for few hours after that, now the pain increases when i am lay on bed straight but the pain decreases when i have a walk. Is it a life long complication.
Answered: Tue, 14 Sep 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor